Isotone Classes of Social Choice Functions with Binary Range
Achille Basile (),
K. P. S. Bhaskara Rao,
Anna De Simone and
Ciro Tarantino
Additional contact information
Achille Basile: Dipartimento di Scienze Economiche e Statistiche, Università Federico II di Napoli, 80126 Napoli, Italy
K. P. S. Bhaskara Rao: Computer Information Systems Department, Indiana University Northwest, Gary, IN 46408, USA
Anna De Simone: Dipartimento di Matematica e Applicazioni R. Caccioppoli, Università Federico II di Napoli, 80126 Napoli, Italy
Ciro Tarantino: Dipartimento di Scienze Economiche e Statistiche, Università Federico II di Napoli, 80126 Napoli, Italy
Games, 2024, vol. 15, issue 6, 1-18
Abstract:
Recently, it has been shown that the characterizations of different classes of non-manipulable social choice functions with binary range can be reduced to a common functional form. In the present paper, we investigate the reasons why this happens. We show that all the classes considered share a common mathematical property. We name this property, which is lattice theoretical in nature, isotonicity.
Keywords: social choice functions; non-manipulability; character; isotonicity (search for similar items in EconPapers)
JEL-codes: C C7 C70 C71 C72 C73 (search for similar items in EconPapers)
Date: 2024
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
https://www.mdpi.com/2073-4336/15/6/43/pdf (application/pdf)
https://www.mdpi.com/2073-4336/15/6/43/ (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:gam:jgames:v:15:y:2024:i:6:p:43-:d:1539870
Access Statistics for this article
Games is currently edited by Ms. Susie Huang
More articles in Games from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().